# SDR DALA2019040402204

- Difficulty date: March 28, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-211
- Aircraft serial: 7973
- Aircraft time: 4,023 hours, 1,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED DURING SVC CHECK. ESCAPE SLIDE LIGHTING. FOUND THAT ALL FAULTS CLEARED EXCEPT AFT LT SLIDE WHEN SLIDE LIGHTS WERE DISCONNECTED. T/S PER A321 TSM 33-51-00-810-839A. REMOVED L4 DOOR PER CARD 2561-4003-LA. WHILE PREPARING NEW SLIDE FOR INSTALL FOUND IT TO BE BAD FROM STOCK. NO SLIDES AVAILABLE IN ATL.(069188) NEW SLIDE INSTALLED AT AFT LT DOOR PER CARD 2561-4003-LA. EMER. LT CK GOOD.
